# SDR ASAA2020020532082

- Difficulty date: February 3, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 17,826 hours, 5,763 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Buss Bar
- Part number: BACB29B7S2
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING FOR HOT BATT BUS CB TRIPPING PER TSR704710, FOUND LOOSE BACB29B7S2 BUS ASSY AND EXHIBITED EVIDENCE OF ARCING. GROUNDED - YES. REMOVED LOOSE BUS ASSY AND REMOVED AND REPLACED CIRCUIT BREAKERS C1361 AND C1362 PRECAUTIONARY PER ASA 737 SWPM 20-30-00. A BUNDLE OF WIRE TIES WAS ALSO FOUND IN THE WIRING OF THE P6-2 PANEL AND REMOVED. REINSTALLED AND TESTED BATTERIES PER B737-900 AMM 24-31-11 AND APPLIED POWER. PERFORMED CDS OPERATIONAL TEST PER  AMM 31-62-00-710-801 AND CDS SYSTEM TEST PER AMM 31-62-00-730-801, ENG FIRE EXT SQUIB TEST PER AMM 26-21-02, APU FIRE EXT SQUIB TEST PER AMM 26-22-02, FUELING CONTROL AND SHUTOFF VALVES TEST PER AMM 28-21-00, AND CLOCKS TEST PER AMM 31-25-00 - ALL TESTS PASS.
